zbMATH — the first resource for mathematics

Admissible linear estimation in a general Gauss-Markov model with an incorrectly specified dispersion matrix. (English) Zbl 0665.62011
Necessary and sufficient conditions are established for the set of all admissible linear estimators under \({\mathbb{M}}_ 0\) to be contained in the corresponding set of estimators under \({\mathbb{M}}\), where \({\mathbb{M}}_ 0\) and \({\mathbb{M}}\) are general Gauss-Markov models with identical model matrices but different dispersion matrices. As preliminary results, certain new characterizations of admissible linear estimators are derived, including explicit expressions for the general representations of such estimators and extensions of the admissibility criteria given by C. R. Rao [Ann. Statist. 4, 1023-1037 (1976; Zbl 0336.62055)] and W. Klonecki and S. Zontek [J. Multivariate Anal. 24, 11-30 (1988)].

62C15 Admissibility in statistical decision theory
62J05 Linear regression; mixed models
Full Text: DOI
[1] Baksalary, J.K.; Markiewicz, A., Admissible linear estimators in the general Gauss-Markov model, J. statist. plann. inference, 19, 349-359, (1988) · Zbl 0656.62076
[2] Cohen, A., All admissible linear estimates of the Mean vector, Ann. math. statist., 37, 458-463, (1966) · Zbl 0146.40201
[3] Kala, R., Projectors and linear estimation in general linear models, Comm. statist. A-theory methods, 10, 849-873, (1981) · Zbl 0465.62060
[4] Klonecki, W.; Zontek, S., On the structure of admissible linear estimators, J. multivariate anal., 24, 11-30, (1988) · Zbl 0664.62008
[5] Marshall, A.W.; Olkin, I., ()
[6] Mathew, T.; Bhimasankaram, P., Optimality of BLUE’s in a general linear model with an incorrect design matrix, J. statist. plann. inference, 8, 315-329, (1983) · Zbl 0554.62057
[7] Mathew, T.; Rao, C.R.; Sinha, B.K., Admissible linear estimation in singular linear models, Comm. statist. A-theory methods, 13, 3033-3045, (1984) · Zbl 0587.62012
[8] Mitra, S.K.; Moore, B.J., Gauss-Markov estimation with an incorrect dispersion matrix, Sankhy\(a\) ser. A, 35, 139-152, (1973) · Zbl 0277.62044
[9] Rao, C.R., Unified theory of linear estimation, Sankhy\(a\) ser. A, 33, 371-394, (1971) · Zbl 0236.62048
[10] Rao, C.R., Estimation of parameters in a linear model, Ann. statist., 4, 1023-1037, (1976) · Zbl 0336.62055
[11] Rao, C.R., Estimation of parameters in the singular Gauss-Markov model, Comm. statist. A-theory methods, 8, 1353-1358, (1979) · Zbl 0412.62045
[12] Rao, C.R.; Mitra, S.K., ()
[13] Shinozaki, N., A study of generalized inverse of a matrix and estimation with quadratic loss, Ph.D. thesis, (1975), submitted to Keio University
[14] Zhu, X.F., A note on the sufficient and necessary conditions for an admissible linear estimator, (1987), unpublished manuscript
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.